PhysiciansCare® Extra-Strength Non-Asprin Tablets 500mg (Acetaminophen), 50 Packets of Two Tablets

05820450 MFG #: 90016
$0.00 / 2 boxes of 50
In Stock
  • Type: Acetaminiphen
  • Form: Tablet
  • Count: 50 Packs (2/Pack)
  • Size: 500mg
  • Flavor: Acetaminiphen
  • Packing Type: Individual Packets
Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.
QTY